Pure injectives and the spectrum of the cohomology ring of a finite group

Benson D, Krause H (2002)
Journal für die Reine und Angewandte Mathematik 542: 23-51.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Krause, HenningUniBi
Abstract / Bemerkung
For a finite group G and a field k of prime characteristic, we study certain pure injective kG-modules in terms of the spectrum of the group cohomology ring H* (G, k). For instance, we construct a map from the projective variety Proj (H* (G, k)) to the Ziegler spectrum of indecomposable pure injective kG-modules. We identify the module corresponding to a generic point for a component of the variety; it is generic in the sense of Crawley-Boevey and closely related to a certain Rickard idempotent module. We include also a complete classification of all kG-modules which arise as a direct summand of a (possibly infinite) product of syzygies of the trivial module k.
Erscheinungsjahr
2002
Zeitschriftentitel
Journal für die Reine und Angewandte Mathematik
Band
542
Seite(n)
23-51
ISSN
0075-4102
Page URI
https://pub.uni-bielefeld.de/record/1615350

Zitieren

Benson D, Krause H. Pure injectives and the spectrum of the cohomology ring of a finite group. Journal für die Reine und Angewandte Mathematik. 2002;542:23-51.
Benson, D., & Krause, H. (2002). Pure injectives and the spectrum of the cohomology ring of a finite group. Journal für die Reine und Angewandte Mathematik, 542, 23-51.
Benson, D., and Krause, H. (2002). Pure injectives and the spectrum of the cohomology ring of a finite group. Journal für die Reine und Angewandte Mathematik 542, 23-51.
Benson, D., & Krause, H., 2002. Pure injectives and the spectrum of the cohomology ring of a finite group. Journal für die Reine und Angewandte Mathematik, 542, p 23-51.
D. Benson and H. Krause, “Pure injectives and the spectrum of the cohomology ring of a finite group”, Journal für die Reine und Angewandte Mathematik, vol. 542, 2002, pp. 23-51.
Benson, D., Krause, H.: Pure injectives and the spectrum of the cohomology ring of a finite group. Journal für die Reine und Angewandte Mathematik. 542, 23-51 (2002).
Benson, Dave, and Krause, Henning. “Pure injectives and the spectrum of the cohomology ring of a finite group”. Journal für die Reine und Angewandte Mathematik 542 (2002): 23-51.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar